Alert archive / Arizona / Flash Flood Warnings in 2019
Flash Flood Warning 74, NWS Phoenix, AZ
NWS Phoenix, AZ issued this flash flood warning at Sep 23, 2019, 1:26 PM MST for Maricopa County, Arizona. It was in force for 5 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 23, 2019, 1:26 PM MST (20:26 UTC)
- Expired
- Sep 23, 2019, 6:30 PM MST
- In force
- 5 hr
- Issued by
- NWS Phoenix, AZ
- Area
- Storm-based polygon
- Flood severity
- None
County Maricopa County, AZ
The radar
The Phoenix radar (KIWA), 120 km from the middle of the area, began a volume at 20:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 23, 1:48 PM MST | FLASH FLOOD | 10 Wsw Circle City, AZ | MARICOPA COUNTY FLOOD CONTROL STREAM GAGE ALONG DAGGS WASH AND WEST PEAK VIEW ROAD EXCEEDED BOTH ALARM AND BANKFULL STAGE. RAPID RISE IN WASH AND IMPACTS TO LOCAL ROAD CROSSINGS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 22 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Phoenix, AZ (KPSR), launched 12:00Z, 8.4 hours before the alert went out and 88 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 843 J/kg
- Mixed-layer CIN
- -53 J/kg
- Mixed-layer LCL
- 1085 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 65 m²/s²
- 0-3 km storm-relative helicity
- 119 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 2.8
The text
As transmitted.
845
WGUS55 KPSR 232026
FFWPSR
AZC013-240130-
/O.NEW.KPSR.FF.W.0074.190923T2026Z-190924T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Phoenix AZ
126 PM MST Mon Sep 23 2019
The National Weather Service in Phoenix has issued a
* Flash Flood Warning for...
Maricopa County in south central Arizona...
* Until 630 PM MST.
* At 124 PM MST, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Flash flooding is expected to
begin shortly.
* Some locations that will experience flooding include...
Tonopah, Morristown and Wintersburg.
Affected washes and roadways include Box Wash at Cloud Road, Indian
School Road at Winters Wash, Delaney Wash at 411th Ave and Salome
Highway.
LAT...LON 3390 11254 3375 11264 3360 11276 3342 11281
3341 11294 3345 11319 3360 11323 3370 11317
3383 11299
$$
MS2 follow-up statements
664
WGUS75 KPSR 232104
FFSPSR
Flash Flood Statement
National Weather Service Phoenix AZ
204 PM MST Mon Sep 23 2019
AZC013-240130-
/O.CON.KPSR.FF.W.0074.000000T0000Z-190924T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Maricopa AZ-
204 PM MST Mon Sep 23 2019
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 630 PM MST FOR
MARICOPA COUNTY...
At 201 PM MST, Maricopa County Flood Control stream gauge along
Daggs Wash located at West Peak View Road exceeded alarm and
bankfull stages. Reports indicated thunderstorms were producing
heavy rain over the warned area. Flash flooding is ongoing
throughout the warned area.
Some locations that will experience flooding include...
Tonopah, Morristown and Wintersburg.
LAT...LON 3390 11254 3375 11264 3360 11276 3342 11281
3341 11294 3345 11319 3360 11323 3370 11317
3383 11299
$$
MS914
WGUS75 KPSR 240130
FFSPSR
Flash Flood Statement
National Weather Service Phoenix AZ
630 PM MST Mon Sep 23 2019
AZC013-240139-
/O.EXP.KPSR.FF.W.0074.000000T0000Z-190924T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Maricopa AZ-
630 PM MST Mon Sep 23 2019
...THE FLASH FLOOD WARNING FOR MARICOPA COUNTY WILL EXPIRE AT 630 PM
MST...
Flood waters have receded. Flooding is no longer expected to pose a
threat at this time, but additional thunderstorms with heavy rain is
possible the rest of the evening. Please continue to heed any
remaining road closures.
LAT...LON 3390 11254 3375 11264 3360 11276 3342 11281
3341 11294 3345 11319 3360 11323 3370 11317
3383 11299
$$
CKWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Phoenix, AZ wrote its last area forecast discussion before this flash flood warning went out at Sep 23, 11:04 AM MST, 2 hours 22 minutes earlier.
Area forecast discussion, Sep 23, 11:04 AM MST, 2 hours 22 minutes before
Area Forecast Discussion
National Weather Service Phoenix AZ
1104 AM MST Mon Sep 23 2019
.UPDATE...Updated Aviation Discussion.
&&
.SYNOPSIS...
Multiple periods of scattered to widespread showers and
thunderstorms are expected through Tuesday morning across south
central and southwest Arizona with isolated storms over eastern
Riverside and Imperial Counties. Locally heavy rainfall capable of
producing flash flooding along with isolated severe thunderstorms
capable of producing large hail and damaging winds are expected.
Although rain chances will begin to decrease on Tuesday, elevated
rain chances will linger through Thursday as the upper level
disturbance remains near the region with the best rain chances
Wednesday night into Thursday. This disturbance will move east of
the region Friday, with drier conditions expected this weekend.
&&
.DISCUSSION...
Tropical moisture associated with the remnants of what was
Pacific TC Lorena has moved into south central Arizona with
supplemental moisture from a Gulf surge moving into southwest
Arizona. Dew points are already in the upper 60s over Phoenix and
south central Arizona with mid 70s dew points pushing into Yuma
County. Much drier air is currently present just west of the
Colorado River over southeast California where dew points are in
the 40s, resulting in a very sharp moisture gradient. A very
strong mid- to-upper level trough with 571 dm H500 heights digging
into the Great Basin will dig farther south into the Colorado
River Valley by this evening as it fills to some extent. This will
maintain very favorable dynamics near and east of the cold core
low, with significant diffluence aloft, upper-level divergence in
the right entrance region of a jet streak, and isentropic ascent
in the presence of near record level 1.4-1.8 inch PWATs through
Tuesday morning. These conditions will support multiple periods of
scattered to widespread showers and thunderstorms through Tuesday
morning across south central and southwest Arizona with isolated
storms over eastern Riverside and Imperial Counties. Locally heavy
rainfall capable of producing flash flooding is expected, so we
have issued a Flash Flood Watch for most of La Paz, Maricopa,
Gila, and Pinal Counties from 5 AM MST this morning through 11 AM
MST Tuesday morning. Isolated severe storms capable of producing
large hail, damaging winds, and possibly even an isolated tornado
or two are expected by late morning through this evening.
Three main periods or focus areas of convection are expected
today with varying threats, so we cover them individually here:
1) Scattered to widespread convection is expected to continue for
the rest of the overnight hours through mid-morning primarily
from the a line along and east of a Maricopa-Phoenix-Anthem line
with more isolated convection over southwest Arizona. A weak
shortwave rotating out ahead of the stronger shortwave over the
Great Basin may be enhancing dynamic lift locally right now. Most
of this convective activity should be relatively shallow given we
still have lingering midlevel stability, but this should rapidly
erode from west to east as height falls and cooler air moves in
aloft to steepen lapse rates and allow for deeper convection and a
greater coverage of thunderstorms. Locally heavy rainfall will be
the primary threat with these storms, particularly over eastern
Maricopa and Gila Counties where S-SW- to-N-NE oriented isentropic
ascent is best aligned with terrain. Rain rates should initially
remain below 1 inch per hour, but as convection intensifies over
the next few hours with the assistance of terrain and increasing
instability, 1-2 inch per hour rain rates will be possible. For
this reason, we have decided to start the Flash Flood Watch at 5
AM MST this morning as that is when we really expect the heavier
rainfall and the cumulative effects of ongoing shower activity to
accentuate the flash flood threat, particularly for Gila and
northeast Maricopa Counties where WPC has issued a moderate risk
of excessive rainfall in collaboration with local Arizona offices.
2) By late morning, the ingredients for strong to severe storms
will be present as the trough provides atmospheric forcing via
upper level diffluence and a strong jet streak aloft. Gradually
veering winds and bulk shear values in the 40-50 knot range in the
presence of MLCAPE and CAPE values in the 1500-2500 J/kg range if
not even higher over Yuma County will support discrete supercells
depending on how convection evolves. The moisture gradient
currently present near or just west of the Colorado River Valley
should continue to sharpen further to act like a pseudo-dryline
and provide an initial focus for convection, so there is highest
confidence in severe storms over Yuma, La Paz, and Maricopa
Counties. SPC has this area and the Phoenix metro in a slight risk
of severe storms, so a Severe Thunderstorm Watch may be issued
later this morning or afternoon once confidence is high enough.
Further east towards the Phoenix metro, there are significant
uncertainties in how much the ongoing convection and cloud cover
may temporarily stabilize the atmosphere locally, so we may see a
brief lull in the action through late afternoon. However,
convective temperatures are only in the upper 80s so it will not
take too many breaks in the clouds for the Phoenix metro to
realize strong instability and favorable wind profiles to get
strong to severe storms. Large hail up to golf ball size will be
the biggest threat with these storms, followed by damaging winds.
Very steep low- level lapse rates with relatively low LCLs and
cloud bases down to about 5000 feet will support a very isolated
tornado threat, but any that do occur should be weak. Westerly
winds expected by this afternoon should keep storm- relative
helicity values low to keep this threat minimal, but winds backing
to southeasterly by early evening could briefly increase this
threat depending on how convection evolves.
3) There is perhaps stronger model agreement in that another round
of storms is expected late this evening into the overnight hours
as the synoptic front pushes through the region. This should
result more linear storm structures in the the from multicellular
line segments, for which damaging straight line winds will be the
primary threat. Hail should generally be smaller since rotating
updrafts will generally not be expected and instability should
begin to decrease. However, any cells that are able to train or
occur over areas that have already experience heavy rainfall will
have the potential to cause flash flooding. Although agreement for
this third period of storms is strong, there is considerable
uncertainty in how widespread storms will be and what time they
will actually occur. Fortunately, this uncertainty should decrease
over time as hi-res models come into clearer focus based on how
the aforementioned two periods of convection evolve.
Activity should wane in our area by late Tuesday morning although
enough moisture will be present that lingering showers will be
possible. However, given the close proximity of the upper-level
disturbance that should eventually stall over the northern Gulf of
California and uncertainties in when third more linear period of
storms will occur, we elected to keep the Flash Flood Watch in
place through 11 AM MST Tuesday. Some hi-res guidance shows
isolated showers and storms over Gila and eastern Maricopa
Counties Tuesday afternoon as a cutoff low takes shape, but there
is still considerable uncertainty there. Residual moisture and a
second Pacific trough later in the week justify elevated PoPs in
the forecast, primarily for Maricopa County eastward, late
Wednesday and Thursday as the trough finally opens up and ejects
to the east as it is kicked out by a much stronger longwave trough
upstream. As for temperatures, the persistent troughing and
shortwaves will keep a cooler airmass in place resulting in
daytime temperatures below seasonal normal values through the
forecast period.
&&
.AVIATION...Updated at 1802Z
South-Central Arizona including KPHX, KIWA, KSDL, and KDVT:
Very active weather expected over the next 24 hours with several
rounds of showers and thunderstorms possible into Tuesday morning.
Radar this morning shows scattered showers across the northern
portions of the Phoenix metro pushing off to the northeast. CIGs
over the TAF sites have been as low as 2500-3000 kft with a few
cloud bases as low as 1 kft. Satellite trends show low CIGs
lifting and slightly scattering out (FEW-SCT 6 kft and SCT-BKN 8
kft) to the south of the metro, so we may see this trend continue
northward over the terminals.
Going into the early afternoon and into the evening hours, strong
to severe thunderstorms capable of producing gusty winds, large
hail, and locally heavy rain will be possible for the Phoenix
metro. The exact timing for these storms are somewhat uncertain so
the timing in TAFs are subject to change in later updates.
Thunderstorms that move through the metro will have CIGS down to
around 5 kft and potentially even lower. Confidence in winds
making a switch to the west or southwest early this afternoon is
quite uncertain. Added TEMPO groups for possible southerly winds
for most sites while making southwesterly winds prevailing at KIWA
since observations to the south are now reporting south to
southwest winds. Storms look to taper off later this evening with
possible redevelopment possible later tonight and even into
Tuesday morning.
Southeast California/Southwest Arizona including KIPL and KBLH:
Mostly clear skies across much of southeast California at this
hour with FEW-SCT mid-level clouds around the Colorado River
Valley. Expect bases to remain aoa 7 kft at KBLH though if a
thunderstorm is able to impact the terminal, then CIGs could
potentially develop lower than that. However, not confident that
KBLH will be impacted by thunderstorms so only have VCTS in the
TAF at this time. Confidence is low that KIPL will even see a
vicinity thunderstorm so have not mentioned anything in that TAF.
Varying amounts of mid and high level cloud cover with bases aoa 7
kft will be possible through much of the day today. Gusts upwards
of 20-25 kts will be possible as well before tapering off this
evening.
Aviation Discussion not updated for amended TAFs.
&&
.FIRE WEATHER...
Wednesday through Sunday:
No changes to the outlook forecast...Lingering isolated shower
Aside from gusty thunderstorms, winds should generally remain
below 15-20 mph until Friday and Saturday when stronger winds are
expected with the approaching disturbance. Minimum relative
humidity values will remain in the 20 to 30 percent range for most
locations except a few spots in southeast California that may drop
into the upper teens. Overnight recoveries will remain decent as
long as the moisture remains in the area.
&&
.SPOTTER INFORMATION STATEMENT...
Spotters should follow standard reporting procedures.
&&
.PSR WATCHES/WARNINGS/ADVISORIES...
AZ...Flash Flood Watch through Tuesday morning for AZZ531-533-534-537-
538-540>558-560>563.
CA...None.
&&
DISCUSSION...Hopper/Deems
AVIATION...Smith
FIRE WEATHER...Deems/HopperIn the hours before
Special weather statement, Sep 23, 12:55 PM MST, 31 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
1255 PM MST Mon Sep 23 2019
AZZ541-545-547-557-232045-
New River Mesa AZ-Mazatzal Mountains AZ-Cave Creek/New River AZ-
Rio Verde/Salt River AZ-
1255 PM MST Mon Sep 23 2019
...SIGNIFICANT WEATHER ADVISORY FOR MARICOPA COUNTY UNTIL 145 PM
MST...
At 1254 PM MST, Doppler radar was tracking a strong thunderstorm near
Camp Creek, or 17 miles west of Sycamore Creek, moving northeast at
20 mph.
Pea size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Scottsdale, New River, Cave Creek, Carefree, Desert Mountain, Camp
Creek, Horseshoe Reservoir and Seven Springs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
A Severe Thunderstorm Watch remains in effect until 800 PM MST for
south central Arizona.
LAT...LON 3400 11175 3400 11157 3397 11151 3384 11156
3369 11179 3367 11193 3369 11194 3385 11211
3402 11186
TIME...MOT...LOC 1954Z 242DEG 18KT 3395 11178
INSSpecial weather statement, Sep 23, 1:03 PM MST, 23 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
103 PM MST Mon Sep 23 2019
AZZ531-533-534-538-232045-
Aguila Valley AZ-Kofa AZ-Tonopah Desert AZ-Central La Paz AZ-
103 PM MST Mon Sep 23 2019
...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL LA PAZ...
NORTHEASTERN YUMA AND MARICOPA COUNTIES UNTIL 145 PM MST...
At 102 PM MST, Doppler radar was tracking strong thunderstorms along
a line extending from near Wickenburg to 14 miles west of Tonopah to
20 miles southeast of Kofa Wildlife Refuge. Movement was east at 25
mph.
Pea size hail and winds in excess of 40 mph will be possible with
these storms.
Locations impacted include...
Palm Canyon.
This includes AZ Interstate 10 between mile markers 66 and 93.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
A Severe Thunderstorm Watch remains in effect until 800 PM MST for
south central, southwestern and west central Arizona.
LAT...LON 3383 11279 3347 11297 3307 11369 3336 11405
3358 11342 3389 11307
TIME...MOT...LOC 2002Z 250DEG 23KT 3390 11275 3349 11319 3333 11371
INSLocal storm report, Sep 23, 1:06 PM MST, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
106 PM MST MON SEP 23 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1231 PM FLASH FLOOD 3 E NEW RIVER 33.93N 112.08W
09/23/2019 MARICOPA AZ MESONET
SKUNK CREEK NEW NEW RIVER MARICOPA COUNTY
FLOOD GAUGE RECORDED A PEAK OF 5.01 FT, WITH
LEVELS EXCEEDING ALARM STAGE AT 12:31 AT
2.40 FEET.
&&
DSDLocal storm report, Sep 23, 1:12 PM MST, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
112 PM MST MON SEP 23 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0106 PM FLASH FLOOD NEW RIVER 33.92N 112.13W
09/23/2019 MARICOPA AZ BROADCAST MEDIA
FAMILY EVACUATED FROM HOME DUE TO FLASH
FLOODING.
&&
DSDLocal storm report, Sep 23, 1:23 PM MST, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
123 PM MST MON SEP 23 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0119 PM FLASH FLOOD 7 W CAVE CREEK 33.81N 112.08W
09/23/2019 MARICOPA AZ BROADCAST MEDIA
FLASH FLOODING AT INTERSECTION OF CLOUD RD
AND 7TH STREET. WATER RESCUE OCCURRED.
&&
DSDSpecial weather statement, Sep 23, 1:23 PM MST, 3 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
123 PM MST Mon Sep 23 2019
AZZ537-538-540>545-232130-
New River Mesa AZ-Buckeye/Avondale AZ-Cave Creek/New River AZ-
Tonopah Desert AZ-Central Phoenix AZ-Northwest Valley AZ-
Deer Valley AZ-North Phoenix/Glendale AZ-
123 PM MST Mon Sep 23 2019
...SIGNIFICANT WEATHER ADVISORY FOR MARICOPA COUNTY UNTIL 230 PM
MST...
At 123 PM MST, Doppler radar was tracking strong thunderstorms along
a line extending from near Castle Hot Springs to near Beardsley to
near Perryville. Movement was east at 25 mph.
Pea size hail and winds in excess of 40 mph will be possible with
these storms.
Locations impacted include...
Phoenix, Glendale, Peoria, Surprise, Avondale, Goodyear, Buckeye, El
Mirage, Tolleson, Youngtown, New River, Sun City West, Waddell,
Cashion, Sun City, Litchfield Park, Cave Creek, Carefree, Deer Valley
Airport and White Tank Mountain Park.
This includes the following highways...
AZ Interstate 10 between mile markers 109 and 142.
AZ Interstate 17 between mile markers 202 and 241.
AZ Route 51 between mile markers 12 and 15.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
A Severe Thunderstorm Watch remains in effect until 800 PM MST for
south central Arizona.
LAT...LON 3402 11192 3374 11192 3347 11210 3341 11232
3338 11274 3371 11253 3394 11250 3389 11228
3391 11224 3395 11224 3397 11219 3405 11215
TIME...MOT...LOC 2023Z 263DEG 20KT 3400 11230 3374 11234 3345 11254
ADThe office that day
Everything else NWS Phoenix, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 23, 2:32 AM MST | Flash Flood Watch | PSR | Gila, La Paz, Maricopa, Pinal, Yuma | 32 hr |
| Sep 23, 4:38 AM MST | Flash Flood Warning | PSR | Maricopa | 4 hr |
| Sep 23, 5:15 AM MST | Areal Flood Advisory | PSR | Maricopa, Pinal | 4 hr |
| Sep 23, 5:41 AM MST | Flash Flood Warning | PSR | Maricopa, Pinal | 4 hr |
| Sep 23, 6:01 AM MST | Areal Flood Advisory | PSR | Maricopa, Pinal | 4 hr |
| Sep 23, 6:01 AM MST | Flash Flood Warning | PSR | Maricopa, Pinal | 4 hr |
| Sep 23, 6:09 AM MST | Flash Flood Warning | PSR | Gila, Maricopa, Pinal | 4 hr |
| Sep 23, 6:26 AM MST | Flash Flood Warning | PSR | Maricopa | 4 hr |
| Sep 23, 6:52 AM MST | Flash Flood Warning | PSR | Gila | 4 hr |
| Sep 23, 7:07 AM MST | Special Weather Statement | PSR | 53 min | |
| Sep 23, 7:27 AM MST | Flash Flood Warning | PSR | Gila, Maricopa | 4 hr |
| Sep 23, 8:14 AM MST | Special Weather Statement | PSR | La Paz | 46 min |
| Sep 23, 8:18 AM MST | Flash Flood Warning | PSR | Maricopa | 4 hr |
| Sep 23, 8:36 AM MST | Flash Flood Warning | PSR | Maricopa, Pinal | 4 hr |
| Sep 23, 8:54 AM MST | Special Weather Statement | PSR | La Paz | 51 min |
| Sep 23, 9:47 AM MST | Severe Thunderstorm Warning | PSR | La Paz | 28 min |
| Sep 23, 10:15 AM MST | Flash Flood Warning | PSR | La Paz | 5 hr |
| Sep 23, 10:16 AM MST | Severe Thunderstorm Warning | PSR | La Paz | 59 min |
| Sep 23, 11:11 AM MST | Special Weather Statement | PSR | Maricopa | 49 min |
| Sep 23, 11:24 AM MST | Severe Thunderstorm Warning | PSR | La Paz, Maricopa | 51 min |
| Sep 23, 11:38 AM MST | Flash Flood Warning | PSR | Maricopa | 6 hr |
| Sep 23, 11:53 AM MST | Special Weather Statement | PSR | 52 min | |
| Sep 23, 11:57 AM MST | Flash Flood Warning | PSR | Maricopa | 4 hr |
| Sep 23, 12:07 PM MST | Special Weather Statement | PSR | 38 min | |
| Sep 23, 12:14 PM MST | Tornado Warning | PSR | Maricopa | 31 min |
| Sep 23, 12:39 PM MST | Special Weather Statement | PSR | 51 min | |
| Sep 23, 12:45 PM MST | Special Weather Statement | PSR | Maricopa | 45 min |
| Sep 23, 12:55 PM MST | Special Weather Statement | PSR | 50 min | |
| Sep 23, 1:03 PM MST | Special Weather Statement | PSR | 42 min | |
| Sep 23, 1:04 PM MST | Flash Flood Warning | PSR | Maricopa | 4 hr |
| Sep 23, 1:23 PM MST | Special Weather Statement | PSR | Maricopa | 67 min |
| Sep 23, 1:50 PM MST | Dust Storm Warning | PSR | Maricopa | 55 min |
| Sep 23, 2:03 PM MST | Special Weather Statement | PSR | 42 min | |
| Sep 23, 2:28 PM MST | Dust Storm Warning | PSR | Pinal | 62 min |
| Sep 23, 2:41 PM MST | Dust Storm Warning | PSR | Maricopa, Pinal | 64 min |
| Sep 23, 2:43 PM MST | Severe Thunderstorm Warning | PSR | Gila, Maricopa | 32 min |
| Sep 23, 3:22 PM MST | Special Weather Statement | PSR | 53 min | |
| Sep 23, 4:12 PM MST | Flash Flood Warning | PSR | La Paz, Maricopa, Yuma | 4 hr |
| Sep 23, 4:28 PM MST | Special Weather Statement | PSR | Maricopa | 47 min |
| Sep 23, 4:51 PM MST | Severe Thunderstorm Warning | PSR | Maricopa | 39 min |
Nearby
Flash Flood Warnings in Arizona, 2019Every flash flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.